| Catalog Number |
184720 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Inflammation (1932); Pain (1994); Loss of Range of Motion (2032); Scar Tissue (2060); Swelling/ Edema (4577)
| Date of Event |
05/21/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient underwent a right total knee arthroplasty.Subsequently, the patient underwent an additional procedure approximately 1 year post-op to realign and adjust the kneecap due to ongoing swelling, nerve pain, inflammation, and scar tissue with restricted range of motion.No devices were revised.Attempts have been made and all available information has been provided.
Additional Manufacturer Narrative
(b)(4).D10:
183108 - van ps open intl fem-rt 65 - j7701418;
ve183620 - tibial bearing posterior stabilized (ps) 63/67 mm width 10 mm thickness - 66786333
unknown - unknown locking bar - unknown;
110034355 - refobacin bc r 1x40 us - aw51dc0103.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.